Algebraic & Geometric Topology

Pretty rational models for Poincaré duality pairs

Hector Cordova Bulens, Pascal Lambrechts, and Don Stanley

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that a large class of Poincaré duality pairs of spaces admit rational models (in the sense of Sullivan) of a convenient form associated to some Poincaré duality CDGA.

Article information

Source
Algebr. Geom. Topol., Volume 19, Number 1 (2019), 1-30.

Dates
Received: 31 May 2015
Revised: 31 October 2017
Accepted: 13 November 2017
First available in Project Euclid: 12 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.agt/1549940428

Digital Object Identifier
doi:10.2140/agt.2019.19.1

Mathematical Reviews number (MathSciNet)
MR3910576

Zentralblatt MATH identifier
07053569

Subjects
Primary: 55P62: Rational homotopy theory
Secondary: 55M05: Duality

Keywords
Poincaré duality Sullivan model commutative differential graded algebra

Citation

Cordova Bulens, Hector; Lambrechts, Pascal; Stanley, Don. Pretty rational models for Poincaré duality pairs. Algebr. Geom. Topol. 19 (2019), no. 1, 1--30. doi:10.2140/agt.2019.19.1. https://projecteuclid.org/euclid.agt/1549940428


Export citation

References

  • R Campos, T Willwacher, A model for configuration spaces of points, preprint (2016)
  • H Cordova Bulens, P Lambrechts, D Stanley, Rational models of the complement of a subpolyhedron in a manifold with boundary, Canad. J. Math. 70 (2018) 265–293
  • Y Félix, S Halperin, J-C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001)
  • Y Félix, J-C Thomas, Rational BV-algebra in string topology, Bull. Soc. Math. France 136 (2008) 311–327
  • N Idrissi, The Lambrechts–Stanley model of configuration spaces, preprint (2016)
  • P Lambrechts, D Stanley, The rational homotopy type of configuration spaces of two points, Ann. Inst. Fourier $($Grenoble$)$ 54 (2004) 1029–1052
  • P Lambrechts, D Stanley, Algebraic models of Poincaré embeddings, Algebr. Geom. Topol. 5 (2005) 135–182
  • P Lambrechts, D Stanley, Poincaré duality and commutative differential graded algebras, Ann. Sci. Éc. Norm. Supér. 41 (2008) 495–509
  • P Lambrechts, D Stanley, A remarkable DGmodule model for configuration spaces, Algebr. Geom. Topol. 8 (2008) 1191–1222
  • D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269–331
  • C T C Wall, Poincaré complexes, I, Ann. of Math. 86 (1967) 213–245